# SDR COEA2018022313901

- Difficulty date: February 23, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571101200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: INNER SKIN HAS LEVEL 2 CORROSION AFT OF FRAME 23, BETWEEN STRINGERS 3R-3AR. REPAIRED PER SRAS S535R0362...12589 DATED 3/19/2018.
